MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 34IN. (86CM) DISPOSABLE CUFF W/PLC - DP, SB; TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. 34IN. (86CM) DISPOSABLE CUFF W/PLC - DP, SB; TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of surgery there was leakage in disposable cuff packaging; visually the package was intact and the seals were not broken.There was no harm or injury to a patient or delay in a procedure as there was no patient involvement.Due diligence is complete.No additional information is available.At device evaluation the packaging was identified as defective seal.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: singapore.The investigation is complete.This is an initial final report submission.No product was returned; functional and/or dimensional evaluations could not be performed.Visual evaluation of the provided pictures could not determine any damage or related issue to the seal/packaging of the products.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, it was determined this product should not have been reported as the packaging was conforming.This medwatch is being voided.
 
Additional Manufacturer Narrative

Brand Name
34IN. (86CM) DISPOSABLE CUFF W/PLC - DP, SB
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20893937
Report Number0001526350-2024-01554
Device Sequence Number15686890
Product Code KCY
UDI-Device Identifier00889024377134
UDI-Public(01)00889024377134(17)260509(10)70356592
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberN/A
Device Catalogue Number60707010600
Device Lot Number70356592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown